# SDR QXEA200601861

- Difficulty date: June 14, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 12,396 hours, 12,823 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Diaphragm
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C3 - LEFT OUTBOARD NACELLE DIAPHRAGM IS CRACKED.  REPAIRED IAW DHC-8-400 SRM 51-42-05, 51-40-15 AND 51-40-07.
